# SDR CALA9900482

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB UPPER RIGHT LEADING EDGE SPAR CRACKED (.25) AROUND RIVET AT STIFFENER PLATE JUST BELOW TENSION TIE FORWARD ATTACH BOLT.  REMOVED FASTENERS.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED REPAIR PER SRM 55-30-6 AND 51-1-20.
